Alert archive / New Jersey / Areal Flood Warnings in 2018
Areal Flood Warning 12, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 2, 2018, 1:25 PM EST for Hunterdon County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2018, 1:25 PM EST (18:25 UTC)
- Expired
- Mar 2, 2018, 5:15 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Hunterdon County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 672 m²/s²
- 0-3 km storm-relative helicity
- 1238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
784 WGUS41 KPHI 021825 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 125 PM EST FRI MAR 2 2018 NJC019-022215- /O.NEW.KPHI.FA.W.0012.180302T1825Z-180302T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hunterdon NJ- 125 PM EST FRI MAR 2 2018 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Southeastern Hunterdon County in northwestern New Jersey... * Until 515 PM EST * At 120 PM EST, the USGS river gauge on the Neshanic River at Reaville was above flood stage. Roads are subject to closure in the vicinity of the river. * Some locations that could experience flooding include... Raritan Township. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 4050 7481 4043 7478 4046 7498 4054 7493 $$ Kruzdlo
1 follow-up statement
593 WGUS81 KPHI 022110 FLSPHI Flood Statement National Weather Service Mount Holly NJ 410 PM EST FRI MAR 2 2018 NJC019-022120- /O.CAN.KPHI.FA.W.0012.000000T0000Z-180302T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hunterdon NJ- 410 PM EST FRI MAR 2 2018 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN HUNTERDON COUNTY... Flood waters have receded, and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 4050 7481 4043 7478 4046 7498 4054 7493 $$ jjm
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 2, 12:09 PM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 2, 12:09 PM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1209 PM EST Fri Mar 2 2018
.SYNOPSIS...
Low pressure off the New Jersey coast early this morning will
intensify rapidly as it moves slowly out to sea over the
weekend. High pressure will move into the area for the early
part of the new week. Another low will affect the region from
late Tuesday into Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Noon Update... No headline changes were made but we did knock
down surface temperatures 1-2 degrees north and east of
Philadelphia where precip associated with the deformation band
around the western side of the rapidly deepening coastal low has
been heavy. The strong dynamical cooling has resulted in a
changeover to wet snow across the coastal plain of NJ and the
Delaware Valley. Traffic cams have show snow accumulations have
been limited to grassy surfaces and cars in these locations, but
it may come down hard enough to accumulate on some untreated
secondary roads, especially across the northern suburbs of Phila
and in central NJ. A new (and hopefully final) snowfall map was
sent to the web around 1130 AM. A Special Weather Statement will
be issued to cover the locally poor visibility in bursts of
heavy snow south of where we have Winter Storm Warnings and
Winter Weather Advisories.
The snow intensity is expected to decrease from west to east
between late this afternoon and early this evening as the
dynamics associated with this deformation band pivots offshore.
The highest snowfall report we have received so far is 10.2" in
Montague, NJ (northwestern tip of NJ at 1000 ft elev). We will
likely see locally high amounts approaching 15" at the highest
elevations in northern Monroe and northern Sussex Counties. With
the winds ramping up this afternoon, expect extensive power
outages along the ridges that are under a Winter Storm Warning.
945 AM Update...
Headline changes: Morris and Warren Counties in N NJ were
upgraded to Winter Storm Warnings. The Winter Weather Advisory
was expanded to include Hunterdon County in NJ. We may need to
do a short-fused upgrade to a blizzard warning for Carbon and
Monroe Counties. The 14Z METAR at MPO is the first observation
that support blizzard conditions.
Forecast changes: Blended previous temperature forecast (25%)
with the last few runs of the HRRR (25%) and the colder NAM
nest (50%). Re-ran PoWT top-down procedure using a blend of the
RAP and NAM to capture the colder trend that seems to be
verifying right now (though the NAM still seems too cold). This
resulted in a quicker/more aggressive changeover from rain to
rain-snow mix and/or snow across the region today.
Forecast snowfall accumulations were tweaker higher with the
latest update for higher elevations N/W of the Fall Line. We
still think this will be a highly elevation-dependent snowfall
event across NE PA and NW NJ. In addition to the very dangerous
travel conditions (due to snow-covered roads and poor
visibilities) today, the combination of this snow being heavy
and wet and the strong northwest winds gusting 40 to 55 mph is
cause for concern that significant damage to trees and utility
lines will occur, resulting in numerous to potentially
widespread power outages. The ridges above 800 feet in elevation
north of I-78 will experience a high impact wintry event.
For lower elevations along and east of the Fall Line, there
have already been reports of rain changing to snow across
Delmarva and central NJ in bursts of heavier precip (via
enhanced dynamical cooling). Rain will continue to mix with or
changeover to snow at times throughout the day, especially
across NJ where the heavier deformation band on the western side
of the low will rotate through. Eventually, this band may pivot
back to the south/west, late this afternoon, allowing for a
brief changeover to snow again over Delmarva. Overall, do not
expect snow to accumulate on roads owing to the warm ground but
localized accumulations on non-paved surfaces are possible. We
do not buy into the extreme outlier snowfall accumulations these
models are showing (e.g., 5-10" of snow along and east of the
DE Valley down into the greater Phila area) b/c these algorithms
assume a 10:1 SLR and b/c the model explicit microphysics
package indicates something other than just pure snow (rain/snow
mix) with probability of frozen precip values in the 40-80
percent range.
The next task is to update the wind grids. Based on upstream
observations and latest HRRR/RAP BUFKIT soundings, we will
may need to raise peak wind gusts this afternoon to 60-70 mph
in eastern MD and Delmarva.
Previous Discussion...
Weather conditions will be rough today into tonight in our
region. The warnings and advisories remain intact.
The center of the low was off the New Jersey coast early this
morning and it will continue to intensify as it moves out to
sea.
Rainfall amounts of 1.5 to 2.5 inches are anticipated in
northern and central New Jersey and in the adjacent counties of
eastern Pennsylvania. Flood Warnings and Flood Advisories are
already being issued for parts of those areas.
Meanwhile, the rain was already changing to snow in the
elevated terrain of the Poconos. That process should continue in
our northern counties. The rain will continue to change to snow
in the higher elevations early this morning, then the
transition will work its way into the valleys as the day
progresses. We continue to expect 6 to 12 inches of heavy wet
snow above about 1000 feet with perhaps 2 to 4 inches in the
valleys. The Winter Storm Watch and Winter Weather Advisory
remain in place.
The strong storm will bring a 60+ knot low level jet over our
region (mainly the central and southern parts) for today. Wind
gusts around 50 to 60 mph are likely and the High Wind Warning
and the Wind Advisory will remain in effect. The strongest winds
should be this afternoon and this evening.
The circulation around the storm is expected to bring dry air
into our region from the north and northeast tonight. As a
result, the precipitation will come to an end overnight. The
wind is forecast to begin diminishing gradually overnight, as
well.
Highs today will be in the 30s and lower 40s. Lows tonight are
anticipated to be in the upper 20s and 30s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Saturday is forecast to be dry with the exception of perhaps a
few flurries in the far north. High clouds are expected to
remain overhead with an increase in stratocumulus during the
day.
The wind should be from the north northwest around 15 to 20 mph
with gusts of 25 to 30 mph. Highs are forecast to be mostly in
the 40s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Fair weather will be across the area for Saturday night into
Tuesday. Temperatures will be within a few degrees of normal.
Highs mostly in the upper 40s and lows in the low 30s. Readings
across the north will be some five degrees cooler.
The operational models are showing diverse solutions with
regards to another system towards the middle of next week. The
GFS is showing a deep coastal storm with marginal rain/snow
temperatures for Wed and Wed night. The Canadian model has a
similar pattern, but much weaker with the low. The new Euro is
somewhere in between with much warmer temps for much of the
period. We inherited mostly high chc pops for these periods and
for now we will keep them as they are.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Prolonged sub-VFR likely and very strong north-
northwest winds virtually certain. Winds will peak late morning
through the afternoon from 25 to 35 kts with gusts 40-50+ kts.
Rain may mix with or change to snow at ABE/RDG by late morning
and the Philly terminals during the afternoon. Rapid and
unpredictable changes between the two types may occur, with very
quick changes in CIGs/VSBYs. Low confidence in
CIGs/VSBYs/precip type; moderate confidence in winds.
Tonight...Precipitation type may transition to light snow at
all sites before ending during the evening hours, with sub- VFR
continuing until precipitation ceases. CIGs/VSBYs will become
VFR thereafter. Very strong north/northwest winds 20 to 30 kts
with gusts 35 to 45 kts. Moderate confidence.
OUTLOOK...
Saturday thru Tuesday...Mostly VFR. Gusty winds Sat/Sat night.
&&
.MARINE...
A strong storm off our coast will result in extremely hazardous
conditions for today and tonight. A northwest wind 30 to 40
knots will gust around 55 knots. Wave heights on our ocean
waters will build to 8 to 12 feet.
OUTLOOK...
Saturday...Storm warnings will convert to Gales. Sct. showers.
Sat night...Gale warnings. SCA for Delaware Bay.
Sunday thru Monday night...SCA conditions expected. Sub-SCA for
Delaware Bay.
&&
.HYDROLOGY...
Rain will persist into tonight and it will be moderate to heavy
at times.
As it rains, flooding will occur in low-lying and poor drainage
areas, as well as on small fast-responding creeks. February was
a very wet month. Many locales picked up between 5.00 and 7.00
inches of rain. This is +75% of normal. As this rainfall runs
off into larger streams and rivers, rises will occur. These
rises will occur mainly tonight into Saturday. Please refer to
our AHPS page for the latest. Check back frequently for updates.
As for the QPF, the highest amounts are still expected to
reside across the northern half of the HSA. Across southern NJ
and the Delmarva, 1.00 inch of rain or less is expected. Across
our central zones, 1.00- 2.00 inches are expected. Across our
northeastern zones, 1.50-2.50 inches are expected. The Raritan
and Passaic basins and portions of the Delaware basin will
experience the most rain.
A Flood Watch remains in effect from generally Philadelphia
northward, excluding the Poconos and Sussex County, NJ, where a
transition to snow will likely mitigate the flooding potential.
On a positive note, there is currently no snow on the ground or
no ice in the rivers across the HSA where rain is expected.
There should be this time of year. That said, we won't have any
snowmelt (SWE) adding to the rainfall/runoff nor any ice in our
waterways to jam. Persistent above normal rainfall, increasing
soil moisture, and high streamflows are driving this flooding
potential.
Heading into the weekend, we will also keep an eye on the lower
reaches of the Susquehanna, below Conowingo. Although there is
much less rain falling across this basin, flows remains high.
The crest, associated with this expected rainfall, should get to
Cecil county on Sunday.
Once again, please visit AHPS to see where our concerns
specifically lie.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Warning remains in effect this morning through
Saturday night as a major coastal storm impacts the Northeast
and Mid-Atlantic.
Several rounds of tidal flooding are expected along the coasts
of New Jersey and Delaware, including Delaware Bay, this morning
through at least Saturday night. Widespread minor with locally
moderate flooding will develop with the high tide cycles today,
and then widespread moderate will occur with the tide cycles on
Saturday. The storm surge Saturday morning will be around 2 to
2.5 feet. Based on the trajectory of the winds, which should be
more northerly at that time, the surge levels have come down
slightly from the previous forecast.
Minor to moderate flooding may continue with Sunday morning's
high tide. Confidence is not high enough to extend the warnings
at this time, but there is potential for extensions for all or
portions of the current warning.
Additionally, minor flooding is currently forecast for Upper
Delaware Bay on Saturday. Should forecasts this afternoon
continue to project this, a Coastal Flood Advisory will likely
be required for both the Saturday morning and evening high
tides.
Farther up the tidal Delaware River, current forecasts are
close to minor flooding, but currently are expected to remain
below advisory thresholds. Stay tuned to the latest forecasts,
as these projections are subject to change.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late tonight for PAZ061-062-071-103>106.
Winter Storm Warning until 4 AM EST Saturday for PAZ054-055.
Winter Weather Advisory until 4 AM EST Saturday for PAZ062.
High Wind Warning until 6 AM EST Saturday for PAZ060-061-070-
071-101>106.
NJ...Flood Watch through late tonight for NJZ007>010-012>015-
018>020-026-027.
Winter Storm Warning until 4 AM EST Saturday for NJZ001-007-
008.
Winter Weather Advisory until 4 AM EST Saturday for NJZ009.
Wind Advisory until 6 AM EST Saturday for NJZ009-010.
Coastal Flood Warning until 2 AM EST Sunday for NJZ012>014-
020>027.
High Wind Warning until 6 AM EST Saturday for NJZ012>027.
DE...Coastal Flood Warning until 2 AM EST Sunday for DEZ002>004.
High Wind Warning until 6 AM EST Saturday for DEZ001>004.
MD...High Wind Warning until 6 AM EST Saturday for MDZ008-012-015-
019-020.
MARINE...Storm Warning until 6 AM EST Saturday for ANZ431-450>455.
Storm Warning until 1 AM EST Saturday for ANZ430.
&&
Synopsis...Iovino
Near Term...Iovino/Klein
Short Term...Iovino
Long Term...O'Hara
Aviation...CMS/O'Hara
Marine...Iovino/O'Hara
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Mar 2, 9:39 AM EST, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 939 AM EST Fri Mar 2 2018 DEZ001-MDZ008-NJZ016-017-PAZ060-070-101-102-031445- New Castle-Cecil-Salem-Gloucester-Berks-Delaware-Western Chester- Eastern Chester- 939 AM EST Fri Mar 2 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ062-031445- Northampton- 939 AM EST Fri Mar 2 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for east central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ015-018-019-PAZ061-071-103>106-031445- Mercer-Camden-Northwestern Burlington-Lehigh-Philadelphia- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 939 AM EST Fri Mar 2 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ012-015-019-020-031445- Kent MD-Queen Annes-Talbot-Caroline- 939 AM EST Fri Mar 2 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-PAZ054-055-031445- Sussex-Carbon-Monroe- 939 AM EST Fri Mar 2 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ007-008-031445- Warren-Morris- 939 AM EST Fri Mar 2 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST SATURDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ009-031445- Hunterdon- 939 AM EST Fri Mar 2 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northwest New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ012>014-020-026-027-031445- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- Southeastern Burlington- 939 AM EST Fri Mar 2 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ010-031445- Somerset- 939 AM EST Fri Mar 2 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ021>025-031445- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 939 AM EST Fri Mar 2 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-031445- Kent-Inland Sussex-Delaware Beaches- 939 AM EST Fri Mar 2 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for central Delaware and southern Delaware. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ431-450>455-031445- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 939 AM EST Fri Mar 2 2018 ...STORM WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-031445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 939 AM EST Fri Mar 2 2018 ...STORM WARNING IN EFFECT UNTIL 1 AM EST SATURDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 2, 12:43 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND DMG BUSHKILL CENTER 40.79N 75.32W
03/02/2018 NORTHAMPTON PA SOCIAL MEDIA
SEVERAL TREES DOWN
&&
EVENT NUMBER PHI1800164
STAFFLocal storm report, Mar 2, 12:44 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW HUFFS CHURCH 40.45N 75.62W
03/02/2018 M1.0 INCH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1800165
STAFFLocal storm report, Mar 2, 12:48 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM SNOW CLINTON 40.64N 74.91W
03/02/2018 M2.0 INCH HUNTERDON NJ TRAINED SPOTTER
HEAVY WET SNOW.
&&
CORRECTED REMARKS
EVENT NUMBER PHI1800166
STAFFLocal storm report, Mar 2, 12:56 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM NON-TSTM WND DMG MONTGOMERY TWP 40.24N 75.23W
03/02/2018 MONTGOMERY PA SOCIAL MEDIA
TREES AND WIRES DOWN
&&
EVENT NUMBER PHI1800168
STAFFLocal storm report, Mar 2, 1:13 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW LEHIGH VALLEY INTL AIRP 40.65N 75.44W
03/02/2018 M1.8 INCH LEHIGH PA ASOS
WATER EQUIVALENT 0.16"
&&
EVENT NUMBER PHI1800169
STAFFLocal storm report, Mar 2, 1:23 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
123 PM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW GREAT MEADOWS 40.87N 74.91W
03/02/2018 E5.0 INCH WARREN NJ PUBLIC
&&
EVENT NUMBER PHI1800170
WDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 12:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Mar 2, 1:19 AM EST | Areal Flood Advisory | PHI | Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Mar 2, 2:26 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 2 more | 4 hr |
| Mar 2, 3:25 AM EST | Areal Flood Warning | PHI | Hunterdon | 6 hr |
| Mar 2, 3:36 AM EST | Special Weather Statement | PHI | Camden, Gloucester | 54 min |
| Mar 2, 4:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 3 hr |
| Mar 2, 6:29 AM EST | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Mar 2, 7:40 AM EST | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 5 hr |
| Mar 2, 8:45 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Monmouth, Ocean | 4 hr |
| Mar 2, 10:11 AM EST | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Mar 2, 10:23 AM EST | Areal Flood Advisory | PHI | Mercer | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.